# SDR CA000322008

- Difficulty date: March 15, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 6110 · Propeller Assembly
- Part: Rod
- Part number: B24914S
- Condition: Damaged
- Location: Pitch Change
- Component: Propeller, Hartzl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PITCH CHANGE ROD INSTALLED UPSIDE DOWN AT SOME TIME PREVIOUS.
